# SDR P2EA97090

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 798/807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND EXTERNAL SKIN DENT BETWEEN BS 798 AND BS 807, STRINGER 23 LEFT AND STRINGER 25 LEFT.  DEFECT SIZE .80 INCH BY .50 INCH AND .036 DEEP.  ACCOMPLISHED SKIN FLUSH REPAIR PER SRM 53-30-3 FIG 7.  (M)
